# SDR R61A201902150227

- Difficulty date: February 15, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION-AFT WET AREA FR 84 BETWEEN LT AND RT SEAT TRACK BEAMS. PERFORMED PERMANENT REPAIR BY BLENDING ON CROSSBEAM FR84 BETWEEN LT AND RT SEAT TRACK BEAMS IN ACCORDANCE WITH REF ETD-2019-170-023717. A/C REMAINS IN CHECK.
